MAUDE Adverse Event Report: COVIDIEN MONOJECT 8 QT CT CONT - RED; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MONOJECT 8 QT CT CONT - RED; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881676285
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the container cannot be sealed when it is fully loaded because the red cap that is used to seal the container is missing.

Brand Name
MONOJECT 8 QT CT CONT - RED
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11207832
Report Number1282497-2021-09862
Device Sequence Number3616859
Product Code FMI
UDI-Device Identifier10884521018860
UDI-Public10884521018860
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881676285
Device Catalogue Number8881676285
Device Lot Number615058
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date01/21/2021
Patient Sequence Number1